Sysron-N is a tablet used for treating various menstrual problems. It effectively treats heavy menstrual bleeding, pain during menstruation, endometriosis, premenstrual syndrome, etc. It contains progestin, which is the synthetic form of the hormone progesterone and mimics the effects of natural progesterone. It regulates the growth and shedding of the womb lining, and so it treats menstrual irregularities. The common side effects are headache, dizziness, nausea, and breast tenderness.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am 30 years old and married, I had regular periods, every 26 to 30 days, till five years back. After that, it became irregular and continued up to two months, from spotting to excessive bleeding. I consulted the doctor, and she prescribed me Sysron-N, which controlled the bleeding. A... Read Full »
Answer: Hello, Welcome to icliniq.com. If your menses had been regular before five years, and then they became irregular presenting with intermenstrual bleed starting with spotting and then increasing to increased flow, which was controlled by Sysron-N tablet which is a progesterone, (Norethisterone). The... Read Full »
Query: Hello doctor, My menstrual cycle does not come at all. I took many medicines, but it comes with increased difficulty only once a year. My menstrual cycle is not happening properly even after taking Sysron-N. Could you please suggest any other medicine? Thank you. Read Full »
Answer: Hello, Welcome to icliniq.com. Sysron-N contains progesterone. After taking these tablets bleeding will occur but it should be taken in a particular dose. I hope you took this in a proper way. After stopping this tablet period should come within a week. It might take 24 hours or even seven days to... Read Full »
Query: Dear Doctor, I want to delay my periods for a week. Earlier my periods have been very sporadic. Just wanted to know whether, is there any way which can help in delaying the periods by a week without disturbing the overall cycle? Read Full »
Answer: Hi, Welcome to icliniq.com. From your question, I understand that you want to delay your next menstrual cycle by a week. I need to know answers to a few questions before telling you the name of the drug. What is your age? Are you married? When did you get your last period? Once ... Read Full »